# SDR 2017FA0000192

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: General aviation
- Aircraft: N6233A
- Make and model: Cessna 182
- Aircraft serial: 33033
- Aircraft time: 4,852 hours
- System (JASC): 3252 · Shimmy Damper
- Part: Barrel
- Part number: 07436221
- Condition: Broken
- Location: Shimmy Damper
- Part time: 4,852 hours
- Component: Shimmy Damper, Cessna
- Component part number: 07436241
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL SHIMMY DAMPENER BARREL ASSEMBLY. ATTACHMENT BOSS BROKE CAUSING SHIMMY DAMPENER TO LOSE ITS FLUID CAUSING LOSS OF STEERING CONTROL.
